MathSciNet Relay Station
MathSciNet bibliographic data
MR28299 (10,425b) 09.1X
Baer, Reinhold Direct decompositions into infinitely many summands. Trans. Amer. Math. Soc. 64, (1948). 519–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement